# SDR CALA2014090501205

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 27,109 hours, 9,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 43691
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER & EMER PATH LIGHTING DOES NOT ILLUMINATE BETWEEN SEAT ROW 4FE & G1 GALLEY.  WHILE TROUBLESHOOTING FOUND BATTERY PACK PN D717-01-100 SN42777 & POWER SUPPLY PN D717-02-030 SN 43691 BAD.  INSTALLED BATTERY PACK IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM33-51-00.
